# SDR ASAA2015031310940

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,571 hours, 5,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED GROUND VERIFICATION AND OPS TEST.  TESTED 5 TIMES, OPS CHECK NOMAL ALL THE TIME REF MM 21-61-00-700-806-002.
